QT interval prolongation and cardiac dysrhythmia in a patient receiving amsacrine

C. L. Schwartz, K. S. Bender, P. J. Burke, J. S. Kan, C. I. Civin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1043-1044
Number of pages2
JournalCancer Treatment Reports
Volume68
Issue number7-8
StatePublished - 1984
Externally publishedYes

Fingerprint

Aminoacridines
Amsacrine
Antineoplastic Agents
Cardiac Arrhythmias
Electrocardiography

ASJC Scopus subject areas

  • Cancer Research
  • Oncology

Cite this

Schwartz, C. L., Bender, K. S., Burke, P. J., Kan, J. S., & Civin, C. I. (1984). QT interval prolongation and cardiac dysrhythmia in a patient receiving amsacrine. Cancer Treatment Reports, 68(7-8), 1043-1044.

QT interval prolongation and cardiac dysrhythmia in a patient receiving amsacrine. / Schwartz, C. L.; Bender, K. S.; Burke, P. J.; Kan, J. S.; Civin, C. I.

In: Cancer Treatment Reports, Vol. 68, No. 7-8, 1984, p. 1043-1044.

Research output: Contribution to journalArticle

Schwartz, CL, Bender, KS, Burke, PJ, Kan, JS & Civin, CI 1984, 'QT interval prolongation and cardiac dysrhythmia in a patient receiving amsacrine', Cancer Treatment Reports, vol. 68, no. 7-8, pp. 1043-1044.
Schwartz CL, Bender KS, Burke PJ, Kan JS, Civin CI. QT interval prolongation and cardiac dysrhythmia in a patient receiving amsacrine. Cancer Treatment Reports. 1984;68(7-8):1043-1044.
Schwartz, C. L. ; Bender, K. S. ; Burke, P. J. ; Kan, J. S. ; Civin, C. I. / QT interval prolongation and cardiac dysrhythmia in a patient receiving amsacrine. In: Cancer Treatment Reports. 1984 ; Vol. 68, No. 7-8. pp. 1043-1044.
@article{d6d3ba1ba0db466b99edab040f21ab63,
title = "QT interval prolongation and cardiac dysrhythmia in a patient receiving amsacrine",
author = "Schwartz, {C. L.} and Bender, {K. S.} and Burke, {P. J.} and Kan, {J. S.} and Civin, {C. I.}",
year = "1984",
language = "English (US)",
volume = "68",
pages = "1043--1044",
journal = "Journal of the National Cancer Institute",
issn = "0027-8874",
publisher = "Oxford University Press",
number = "7-8",

}

TY - JOUR

T1 - QT interval prolongation and cardiac dysrhythmia in a patient receiving amsacrine

AU - Schwartz, C. L.

AU - Bender, K. S.

AU - Burke, P. J.

AU - Kan, J. S.

AU - Civin, C. I.

PY - 1984

Y1 - 1984

UR - http://www.scopus.com/inward/record.url?scp=0021183523&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0021183523&partnerID=8YFLogxK

M3 - Article

C2 - 6547639

AN - SCOPUS:0021183523

VL - 68

SP - 1043

EP - 1044

JO - Journal of the National Cancer Institute

JF - Journal of the National Cancer Institute

SN - 0027-8874

IS - 7-8

ER -